MAUDE Adverse Event Report: ARTHREX, INC. DRILL, CANCELLOUS SCREW 25MM LENGTH; DRILL BIT

ARTHREX, INC. DRILL, CANCELLOUS SCREW 25MM LENGTH; DRILL BIT
Model Number DRILL, CANCELLOUS SCREW 25MM LENGTH
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-1355d drill was used against the tibia was bent after drilling.This was discovered during use in a case.No patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.The complaint allegation was not confirmed, and no evidence of the failure was received.

Brand Name
DRILL, CANCELLOUS SCREW 25MM LENGTH
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21374830
Report Number1220246-2025-00433
Device Sequence Number8623627
Product Code HWE
UDI-Device Identifier00888867013889
UDI-Public(01)00888867013889(11)240311(10)022410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL, CANCELLOUS SCREW 25MM LENGTH
Device Catalogue NumberAR-1355D
Device Lot Number022410
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown